Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Cough with loss of voice. Could this be psychological?

Hi, I came back from my holiday 2 weeks ago to this cold weather. I was ok for the first week but now I am coughing and what is worse - I lost my voice. I think this is the first time in my life or at least first time in my adult life (I m 31yo). I am just wondering if this could have any psychological connection with my inability to decide what to do next in my life? I am quite concerned about that at the moment... Thanks for your opinion! Suzana
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM,
It seems that due to acute upper respiratory tract infection you might got swelling or oedema on your vocal cord resulting loss of voice.
Consult ENT specialist and get examined with indirect laryngoscopy.
Give complete rest to vocal cord.
Avoid fried, junk food and cold drinks.
Do listerine gargles.
Go for Vicks vapor inhalation.
Ok and bye.
Answered: Wed, 3 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor